ok ladies, i know we have had the good ole birth control talk before....but....
I finally went off the pill to prepare for right after the wedding. we want to have a family as soon as possible after the wedding. anyway, i've been off the pill for about a month or 2 and i am experiencing these awful headaches every day! OMG....they start in the afternoon and last until bedtime. Has anyone suffered these after getting off the pill? I am just curious if this is why i am experiencing them....any feedback would be wonderful
Yes, I have,, Ive been off the pill for a few months ( went off health ins).. but with me the main reason I even went on the pill was bc I had horrible migraines and cramps (both related to my period). So since I've been off the pill the headaches have been horrible! Some days I cant leave the bed! Because of this I'm trying to get health ins (temp) until we get married so I can control the headaches and cramps and prep for the marriage.. we're not ready yet to start a family.. give us a few more years then we will be
thanks ladies! I figured the headaches had to be from going off the pill. It's the only side effect i have experienced so far...thank goodness. i hope it's the only one i experiece. I haven't felt any more emotional and havent experienced hot flashes yet...thank goodness. I hope that never happens I wonder how long the headaches will last. It's weird because the come on strongly in the afternoon like 2 or 3 and last til bedtime. UGGH!
although it hasn't really been medically documented, many many women who have been on the pill for long periods of time go through withdrawal when they stop. its really unfortunate! not looking forward to the day when i have to stop! (well unless that means its time to have babies )
if you get really bad hormonal headaches beware!!! i was on tylenol 3 with codiene for probably 3 months of my pregnancy with christopher...2 for migrains and one for post kidney surgery in my 7th month. my doc said that the hormone surge in pregnancy..especially with a boy b/c of progesterone you can experience wicked daily migrains!!! mine lasted for 2 months straight! i stayed in the dark with no noise that whole time!!! even the bath water running hurt so bad i thought i would barf!
I get really bad migraines for all sorts of reasons, but one of my favorites is hormonal migraines. I'm not kidding actually, I'd rather have the hormonal ones than the other ones. That aside, they are still miserable. I'd bet $5 that's why you are getting headaches. Talk to your doctor about what kind of headache treatment would be best for you. There are medications that will zap a hormonal headache in a short time (that's why I like hormonal migraines, they're the most treatable).
hhmm, well i had been on BCP's since i was about 21 & went off them at 34 (i'm now 35, almost 36) and i did not have any of those side effects at all. the only difference for me was that my period is now much heavier & lasts longer, and i have more cramping. you may want to consider seeing your doctor just for confirmation that is what is causing your headaches.